# SDR SIMA20160516001

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 36,620 hours, 32,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERNAL OVERWING EMER EXIT LIGHT INOPERATIVE.  R & R NR 1 EMER LIGHTING POWER SUPPLY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.
